# SDR 2015FA0000097

- Difficulty date: March 19, 2015
- Submitted: March 19, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 1,341 hours
- Engine: Cont IO360ES
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 11839002
- Part serial: 6100
- Condition: Malfunctioned
- Location: Fuel Boost
- Part time: 261 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RPM DECREASE WHEN PUMP IN BOOST.  PREFLIGHT RUN UP.  GROWING NOISE FROM PUMP.
